Pacific Journal of Mathematics

On the convergence behaviour of trigonometric interpolating polynomials

Richard P. Gosselin

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 915-922.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000955

Mathematical Reviews number (MathSciNet)
MR0077687

Zentralblatt MATH identifier
0068.05103

Subjects
Primary: 42.1X

Citation

Gosselin, Richard P. On the convergence behaviour of trigonometric interpolating polynomials. Pacific J. Math. 5 (1955), no. 2, 915--922. https://projecteuclid.org/euclid.pjm/1172000955


Export citation

References

  • [1] G. Grnwald, Uber Divergenzer schenungen der Lagrange schenInterpolations polynome stetiger Funktonen, Ann. of Math., 37 (1936), 908-918.
  • [2] J. Marcinkiewicz, Sur la divergence des polynomes d'interpolation, Acta Univ. Szeged, 8 (1936-37), 131-135.
  • [3] A. Zygmund, Trigonometrical Interpolation,( mimeographed notes). University of Chicago, 1950.